# SDR AALA202307037731

- Difficulty date: June 29, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N804NN
- Make and model: Boeing 737823
- Aircraft serial: 29567
- Aircraft time: 41,647 hours, 17,148 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5893543150
- Part serial: 19046H3940
- Condition: Cracked
- Location: Zone 200 - Fuse
- Part time: 5,226 hours, 2,494 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: R1 WINDSHIELD CRACKED IN FLIGHT. REPLACED R1 WINDSHIELD PER JOB CARD 08L21056004.
